# SDR SWIA201641985

- Difficulty date: February 25, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 37,606 hours, 30,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR PANEL 832BR HAS CORROSION AROUND THE FASTENER HOLES.  REPLACED PAX DOOR PANEL 832BR IAW SRM.
